# SDR SWIA202163553

- Difficulty date: December 20, 2021
- Submitted: January 5, 2022
- Operation: Air carrier
- Aircraft: N166SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000615
- Aircraft time: 13,775 hours, 7,739 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LATE FIND-FR52 LH SIDE OF LOWER FUSELAGE FWD SIDE OF FRAME ATTACH ANGLE CRACKED AS MARKED     (C-CHECK RO 1/3/2022)    REMOVED AND REPLACED -FR52 LH SIDE OF LOWER FUSELAGE FWD SIDE OF FRAME ATTACH ANGLE REF EMB SRM 51-40-08
